# SDR IPXA2015101994953

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 48,957 hours, 15,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32112
- Condition: Dented
- Location: Bs 1222-1238
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT AND BLENDED BETWEEN BS 1222-1238 BETWEEN S31 - 32L, REPAIRED IAW EO B767-5330-55073-B.
